# SDR ASAA2017061221045

- Difficulty date: June 12, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 14,522 hours, 4,817 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Message
- Condition: False Activation
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: N, L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 7827300,  FOUND FAULT MESSAGE 75-20831.  THE T3 SIGNAL IS OUT OF RANGE.   PERFORMED EEC BITE PROCEDURE IAW FIM 75-33.  802, STEP 802.  NO FAULTS NOTED FOR RECENT FAULTS OR FLIGHT HISTORY.  PERFORMED EEC TEST IAW FIM 75-33, 802, STEP 802.  NO FAULTS NOTED.  ACFT GROUNDED.
